MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1007/s001050050453

Медицинская библиотека · Der Hautarzt; Zeitschrift fur Dermatologie, Venerologie, und verwandte Gebiete · 1996

[PUVA-induced acro-bullous dermatosis].

Grabbe S, Schütte B, Bruckner-Tuderman L, Schwarz T

Клинический случайАннотация на английскомСтатьяПеревод в очереди

Аннотация

PUVA-induced acrobullous dermatosis is characterized by the occurrence of blisters on the acral extremities during PUVA therapy. The tense blisters apparently arise as a result of PUVA damage to the epidermodermal cohesion coupled with friction or trauma. They must be distinguished from phototoxic reactions induced either by UVA over-dosage or excessive psoralen uptake. We report on, two cases of acrobullous PUVA-induced dermatosis, discussing clinical features, pathophysiological aspects and differential diagnosis.

Для цитирования: Grabbe S, Schütte B, Bruckner-Tuderman L, Schwarz T. [PUVA-induced acro-bullous dermatosis].. Der Hautarzt; Zeitschrift fur Dermatologie, Venerologie, und verwandte Gebiete. 1996. DOI: 10.1007/s001050050453.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.